MathSciNet Relay Station
MathSciNet bibliographic data
MR245721 (39 #7027) 22.20
Robertson, Lewis C. A note on the structure of Moore groups. Bull. Amer. Math. Soc. 75 1969 594–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement